Just wanted to let you know to be cautious with the b complex supplement. Vitamin b6 can become toxic in the body through synthetic supplements. I have nerve damage all over my body. I took high doses of b6 for a short time which raised the blood levels to high levels. I’m in a b6 toxicity facebook group and others became b6 toxic from lower doses in a prenatal, multivitamin, or b complex. Some from energy drinks. Just trying to educate others so it doesn’t keep happening to people trying to improve their health by taking a seemingly harmless vitamin. I’m also trying to get my hormonal acne under control. The b6 toxicity has messed up my hormones and caused months of stress.
Severe acne usually indicates the necessity of prescription medication to treat the pimples. Prescription medications used to treat acne and pimples include isotretinoin , which is a retinoid . Historically, antibiotics such as tetracyclines and erythromycin were prescribed. While they were more effective than topical applications of benzoyl peroxide, the bacteria eventually grew resistant to the antibiotics and the treatments became less and less effective. Also, antibiotics had more side effects than topical applications, such as stomach cramps and severe discoloration of teeth. Common antibiotics prescribed by dermatologists include doxycycline and minocycline.  For more severe cases of acne dermatologists might recommend accutane , a retinoid that is the most potent of acne treatments. However, accutane can cause various side effects including vomiting, diarrhea, and birth defects if taken during pregnancy.